# SDR FDEA202211032870

- Difficulty date: November 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 350-377 Lbl7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK LOCATED AT STA 350-377 LBL 7 DAMAGED SEAT TRACK REMOVED AND REPLACED WITH  NEW FAB. SEAT TRACK PER FEDEX E.A # F-5310-T0371591 P1      MAJOR REPAIR
